# SDR UPS06247373

- Difficulty date: July 12, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 850 Lbl 24.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND SI FLOOR SUPPORT CRACKED AT BS 850 RBL 24.75.  FLOOR SUPPORT REMOVED IAW SRM 51-30-02. NEW FLOOR SUPPORT FABRICATED I AW SRM 51-40-03.  FLOOR SUPPORT PROTECTED IAW SRM 51-10-02.  FLOOR SUP PORT PAINTED AND INSTALLED IAW SRM 51-40-03, 51-30-02 AND MM 51-20-90.
